Covenant University is committed to supporting and encouraging research and development work aimed at providing innovative solutions to societal problems and enhancing the quality of life. We build on our strengths when creating programmes, recruiting faculty and equipment purchase.
Found (5866) publications
On a Survey of Uniform Integrability of Sequences of Random Variables
S.A. Adeosun and S.O.Edeki.
Published at Int. J. Math & Stat Stud.2(1) (2014) 1-14. , Published in 2014
THE h-INTEGRABILITY AND THE WEAK LAWS OF LARGE NUMBERS FOR ARRAYS
S. O. Edeki and S. A. Adeosun
Published at International Journal of Scientific and Innovative Mathematical Research 2(1) (2014) 45-51. , Published in 2014
On a Modified Ratio of Exponential Distributions
Oguntunde,P.E., Odetunmibi,O.A. ,Edeki, S.O. , Adejumo, A.O.
Published at Bothalia Journal (Accepted-to appear in the next volume 2014). , Published in 2014
On a Modified Ratio of Exponential Distributions.
Bothalia Journal (Accepted-to appear in the next volume, 2014).
Published in 2014
The Effect of Stochastic Capital Reserve on Actuarial Risk Analysis via an Integro-differential Equation.
Sunday OnosEdeki, IniAdinya and Olabisi O. Ugbebor
Published at IAENG . Int. J. Applied Math (Accepted-to appear in the next issue 2014) , Published in 2014
A Semi-analytical Method for Solutions of a Certain Class of Ordinary Differential Equations
S. O. Edeki, H.I. Okagbue , A. A. Opanuga, S.A. Adeosun.
Published at Applied Mathematics (AM) (Accepted-2014). , Published in 2014
On Duality Principle in Exponentially Lévy Market
O.O. Ugbebor and S.O. Edeki
Published at Journal of Applied Mathematics and Bioinformatics (JAMB) , Volume 3 , Issue 2 , Pages 159-170 , Published in 2013
A Monte Carlo Simulation Approach in Assessing Risk and Uncertainty Involved in Estimating the Expected Earnings of an Organization: A Case Study in Nigeria
H. I. Okagbue, S. O. Edeki, A. A. Opanuga
Published at American J. Comput. & Appl Math. , Volume 4 , Issue 5 , Pages 161-166 , Published in 2014
ON ITERATIVE TECHNIQUES FOR NUMERICAL SOLUTIONS OF LINEAR AND NONLINEAR DIFFERENTIAL EQUATIONS
S.O. Edeki, A.A. Opanuga, H.I. Okagbue
Published at J. Math. Comput. Sci. , Volume 4 , Issue 4 , Pages 716-727 , Published in 2014
Using the Average of the Extreme Values of a Triangular Distribution for a Transformation, and Its Approximant via the Continuous Uniform Distribution
H. I. Okagbue, S. O. Edeki, A. A. Opanuga, P. E. Oguntunde, M. E. Adeosun
Published at British Journal of Mathematics & Computer Science , Volume 4 , Issue No. 24 , Pages 3497-3507. , Published in 2014